# SDR ASOA201200069

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 30,172 hours, 27,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 601R332354
- Condition: Cracked
- Location: Rt Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POST SUPPORT BRACKET CRACKED.  R & R WINDSHIELD SUPPORT BRACKET IAW SRM 51-42-21.
